# SDR DALA2015012700686

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 111,780 hours, 16,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 350, ALL CABIN EMERGENCY LIGHTS ILLUMINATED, LIGHTS OUT WITH COCKPIT EMERGENCY LIGHT SWITCH IN OFF POSITION.  FOUND LIGHT ON AS WELL.  MAINTENANCE REPLACED BATTERY IN UPPER CEILING.  SYS OPS NORMAL.
